Research output

Spectral bounds for the k-independence number of a graph

Research output: Contribution to journalArticleAcademicpeer-review

Associated researcher

Associated organisations

Abstract

In this paper, we obtain two spectral upper bounds for the k-independence number of a graph which is the maximum size of a set of vertices at pairwise distance greater than k. We construct graphs that attain equality for our first bound and show that our second bound compares favorably to previous bounds on the k-independence number. 

    Research areas

  • k-independence number, Graph powers, Eigenvalues, Expander-mixing lemma, DISTANCE-REGULAR GRAPHS, POLYNOMIALS, DIAMETERS
View graph of relations

Details

Original languageEnglish
Pages (from-to)160-170
Number of pages11
JournalLinear Algebra and Its Applications
Volume510
DOIs
Publication statusPublished - Dec 2016